# SDR UALA2012042502488

- Difficulty date: April 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,303 hours, 22,671 cycles
- Engine: Iae V2527A5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 47145136
- Part serial: 1440
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER CAN NOT TRIM NOSE UP FROM 0.5 NOSE DOWN TO UP.  REMOVED AND REPLACED THS ON PTT SEQ NR 3032019 AND ACCOMPLISHED ALL STEPS ON ECRA 0550- 01095.  ALL OPS CHECKED GOOD.
